# SDR 2001FA0000364

- Difficulty date: September 28, 2001
- Submitted: September 28, 2001
- Operation: General aviation
- Aircraft: N72ST
- Make and model: Cessna 650
- Aircraft serial: 6500072
- Aircraft time: 5,921 hours
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: 6207010144
- Condition: Chafed
- Location: Hyd System
- Part time: 5,921 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS MANUFACTURED WITH THE HYDRAULIC PRESSURE AND RETURN LINES CONTACTING EACH OTHER. THE RETURN LINE EVENTUALLY WORE THROUGH AND STARTED TO LEAK, THE PRESSURE LINE WAS ALSO SEVERLY WORN AND REQUIRED REPLACEMENT. THE REPAIR IS EXTENSIVE BECAUSE THE LINES ARE SWAGED REQUIREING THE REPLACEMENT OF MANY LINES AND FITTINGS. NOT ALL OF THESE LINES ARE AVAILABLE FROM CESSNA. THE AREA WHERE THE LINES ARE IN CONTACT CAN BE VERY DIFFICULT TO INSPECT. IN MOST CASES THE AREA IS ONLY VISIBLE WITH A MIRROR. THEY CHECKED ANOTHER CESSNA 650 THAT WAS IN THE SHOP AND IT HAD ONLY .010 BETWEEN THE LINES. IT WOULD BE ADVISABLE FOR OTHER OPERATORS OF THIS MODEL AIRCRAFT TO HAVE THESE LINES INSPECTED AT THE EARLIEST POSSI
